# SDR ASAA2015060912037

- Difficulty date: June 9, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 6,404 hours, 2,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 5240
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 41,091 hours, 24,447 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  RT PACK LIGHT ILLUMINATED AND EXTINGUISHED DURING RESET.  ACFT GROUNDED.  VERIFIED TCV FAULT ON BITE OF NR 2 ZONE TEMP CONTROLLER.  REPLACED NR 2, RT TCV IAW AMM 21-51-10/401.  NR 2 TCV OPS CHECKS GOOD.
